Adding product to your cart
Compare to Children's Motrin active ingredient Children's Ibuprofen Oral Suspension 100 mg per 5 mL (teaspoonful) Pain Reliever/Fever Reducer (NSAID) For Ages 2 to 11 Lasts up to 8 Hours Alcohol Free Gluten Free Grape Flavor 4 FL OZ (118 mL)
with us: 866-933-6337
We’re here from Mon - Fri: 10 AM - 5 PM EST, staring at the phones, hoping you’ll call!
At other times, leave a message and a super-nice human will return your call within 12 hours.
We want you to be happy. If you’re not, return it and get every cent back.